# SDR ASOA2018092065213

- Difficulty date: September 17, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 36,907 hours, 34,108 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENT FOUND ON THE LT OUTBOARD FLAP UPPER SKIN. PERFORMED A MAJOR REPAIR TO LT OUTBOARD FLAP UPPER SKIN IAW EC/TC SNIEO 601R14535 S02.
